# SDR DALA12005270855

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,989 hours, 79,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT PANEL 1142A IS DELAMINATED AND HAS CORROSION.  ACCOMPLISHED REPAIR OF LT WING SLAT PANEL NR 1142A IAW PRI 505669-14 REVISION O, PRI NR 505669-14 REV 1 AND ERA NR 505669-14 REV ORIGINAL SECTION 1.
